Voting games of resolute social choice correspondences


Ertemel S., Kutlu L., Sanver M. R.

SOCIAL CHOICE AND WELFARE, vol.45, no.1, pp.187-201, 2015 (SSCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 1
  • Publication Date: 2015
  • Doi Number: 10.1007/s00355-015-0872-9
  • Journal Name: SOCIAL CHOICE AND WELFARE
  • Journal Indexes: Social Sciences Citation Index (SSCI), Scopus
  • Page Numbers: pp.187-201
  • Istanbul Technical University Affiliated: Yes

Abstract

A resolute social choice correspondence is a social choice rule which maps preference profiles into sets of mutually compatible outcomes. We consider a fairly large class of resolute social choice correspondences and characterize the strong Nash equilibrium outcomes of their voting games in terms of a generalization of the Condorcet principle. Our findings generalize those of Sertel and Sanver (Soc Choice Welf 22:331-347, 2004) who address the same question in a more restricted framework.